Alert archive / Iowa / Flash Flood Warnings in 2007

Flash Flood Warning 77, NWS Des Moines, IA

August 21, 2007Bremer County, Butler County, Iowa

NWS Des Moines, IA issued this flash flood warning at Aug 21, 2007, 10:13 PM CDT for Bremer County, Butler County, Iowa. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 21, 2007, 10:13 PM CDT (03:13 UTC)
Expired
Aug 22, 2007, 4:15 AM CDT
In force
6 hr
Issued by
NWS Des Moines, IA
Area
Whole counties

Counties Bremer County, IA, Butler County, IA

The radar

The Des Moines radar (KDMX), 149 km from the middle of the area, began a volume at 03:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 3.2 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2007-08-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4094 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2007-08-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4094 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
915 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
1.4
Supercell composite
8.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KDMX 220313
FFWDMX
IAC017-023-220915-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
1014 PM CDT TUE AUG 21 2007

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BUTLER COUNTY IN NORTH CENTRAL IOWA...
  BREMER COUNTY IN NORTHEAST IOWA...

* UNTIL 415 AM CDT WEDNESDAY.

* AT 1010 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WAVERLY...
  TRIPOLI...CLARKSVILLE AND ALLISON.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 4289 9213 4267 9210 4260 9296 4263 9299
      4288 9301
TIME...MOT...LOC 0314Z 180DEG 0KT 4272 9302

$$

FORSTER
3 follow-up statements
000 
WGUS73 KDMX 220427
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1126 PM CDT TUE AUG 21 2007

IAC017-023-220915-
BREMER IA-BUTLER IA-
1126 PM CDT TUE AUG 21 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 AM CDT FOR
BUTLER AND BREMER COUNTIES...

AT 1122 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE THUNDERSTORMS MOVING THROUGH BREMER COUNTY AND A SECOND 
ROUND OF RAIN EXPECTED TO MOVE INTO BUTLER COUNTY AND PRODUCE FLASH 
FLOODING OVER THE WARNED AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WAVERLY...
TRIPOLI...CLARKSVILLE AND ALLISON

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT WEDNESDAY MORNING
FOR NORTHERN IOWA.

LAT...LON 4289 9213 4267 9210 4260 9296 4263 9299
      4288 9301
TIME...MOT...LOC 0426Z 180DEG 0KT 4272 9302

$$
000 
WGUS73 KDMX 220724
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
221 AM CDT WED AUG 22 2007

IAC023-220731-
BUTLER IA-
221 AM CDT WED AUG 22 2007

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR BUTLER COUNTY...

THUNDERSTORMS THAT PRODUCED HEAVY RAINS HAVE MOVED OUT OF THE COUNTY 
AND NO FLOODING PROBLEMS WERE OCCURRING.

LAT...LON 4289 9213 4267 9210 4265 9251 4274 9254
      4289 9252
TIME...MOT...LOC 0721Z 180DEG 0KT 4272 9302

$$

IAC017-220915-
BREMER IA-
221 AM CDT WED AUG 22 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 AM CDT FOR
BREMER COUNTY...

AT 219 AM CDT...DOPPLER RADAR INDICATED HEAVY RAINFALL HAD OCCURRED 
OVER THE WARNED AREA PRODUCING FLASH FLOODING.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WAVERLY AND
TRIPOLI

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 4289 9213 4267 9210 4265 9251 4274 9254
      4289 9252
TIME...MOT...LOC 0721Z 180DEG 0KT 4272 9302

$$
000 
WGUS73 KDMX 220749
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
248 AM CDT WED AUG 22 2007

IAC017-220758-
BREMER IA-
248 AM CDT WED AUG 22 2007

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR BREMER COUNTY...

THUNDERSTORMS THAT PRODUCED HEAVY RAINS OVER THE COUNTY HAVE 
DIMINISHED AND THE THREAT OF FLASH FLOODING HAS ENDED.

LAT...LON 4289 9213 4267 9210 4265 9251 4274 9254
      4289 9252
TIME...MOT...LOC 0748Z 180DEG 0KT 4272 9302

$$

FORSTER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at Aug 21, 6:20 PM CDT, 3 hours 53 minutes earlier.

Area forecast discussion, Aug 21, 6:20 PM CDT, 3 hours 53 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR TAF AFD
NATIONAL WEATHER SERVICE DES MOINES IA
620 PM CDT TUE AUG 21 2007

.DISCUSSION...

PRIMARY CONCERN OVER THE NEXT SEVERAL DAYS REMAINS POTENTIAL HEAVY
RAINFALL ACROSS THE AREA. WARM FRONT CURRENTLY EXTENDING ACROSS
SOUTHEAST SOUTH DAKOTA THROUGH CENTRAL IOWA. STRONG THETA-E
ADVECTION ONGOING OVER THE MID MISSOURI RIVER VALLEY WILL CONTINUE
TO MOVE EAST AS BETTER MOISTURE AND MID LEVEL LAPSE RATES ADVECT
ACROSS CENTRAL IOWA. EXPECT PRIMARY FOCUS FOR THUNDERSTORM
DEVELOPMENT TO BEGIN OVER EAST CENTRAL NEBRASKA AND INTO WEST
CENTRAL IOWA WITH A COMPLEX MOVING EAST OVER CENTRAL AND NORTHERN
IOWA OVERNIGHT. WITH THE LOW LEVEL JET INCREASING TONIGHT AND QG
FORCING INCREASING FROM APPROACHING MID LEVEL SHORT WAVE...BACK
BUILDING OF STORMS IS POSSIBLE WITH POTENTIAL FOR TRAINING OF STORMS
AND RESULTING IN VERY HEAVY RAINFALL. WILL CONTINUE THE FLASH FLOOD
WATCH MAINLY ALONG AND NORTH OF INTERSTATE 80 THROUGH WEDNESDAY
THOUGH WILL CANCEL OVER THE SOUTHWEST CORNER.

ON WEDNESDAY...THE FRONTAL BOUNDARY WILL REMAIN OVER CENTRAL IOWA
AND AFTER A BRIEF MID DAY BREAK...ADDITIONAL THUNDERSTORMS ARE
EXPECTED TO DEVELOP OVER CENTRAL AND WEST CENTRAL IOWA DURING THE
AFTERNOON HOURS. STRONG MOISTURE TRANSPORT INTO THE BOUNDARY WILL BE
ONGOING AND THE THREAT FOR VERY HEAVY RAINFALL APPEARS MAXIMIZED BY
LATE WEDNESDAY AFTERNOON AND INTO THE OVERNIGHT HOURS. WILL LIKELY
NEED TO REISSUE THE FLASH FLOOD WATCH BEYOND WEDNESDAY BUT WILL
FOCUS ON TONIGHT THEN REFOCUS THE WATCH AFTER TONIGHT EVENT. BY
LATE WEDNESDAY AND THROUGH FRIDAY...SOME MOISTURE FROM HURRICANE
DEAN BEGINS TO PEEL OFF AND MOVE TOWARDS THE CENTRAL PLAINS. THE
BOUNDARY LINGERS THURSDAY THROUGH FRIDAY WITH ADDITIONAL
THUNDERSTORM AND HEAVY RAIN CHANCES. A BREAK IN THE PRECIPITATION IS
ON TAP SATURDAY AND SUNDAY. RETURN FLOW SUNDAY NIGHT MAY POSE A RISK
OF SOME ELEVATED CONVECTION BUT AT THIS TIME THE SIGNAL IS NOT
STRONG ENOUGH TO INCLUDE POPS. THE ACTUAL REMNANTS OF HURRICANE DEAN
ARE EXPECTED TO ARRIVE OVER THE CENTRAL PLAINS BY EARLY TO MID
PORTION OF NEXT WEEK. HAVE FOCUSED SOME POP CHANCES ON TUESDAY FOR
THE POTENTIAL FOR DEANS ARRIVAL.

&&

.AVIATION 22/00Z...
APPEARS STRONG CAP IN PLACE OVER MUCH OF THE STATE.  TAFS CONCERN IS
INITIATION OF DEVELOPMENT.  EXPECT FIRST DEVELOPMENT AFTER 02Z IN
NORTHERN IOWA WITH LATE DEVELOPMENT FARTHER EAST AND SOUTH YOU
TRAVEL.  VFR CONDITIONS EXPECTED MUCH OF THE NIGHT THOUGH IN
THUNDERSTORMS MVFR CEILINGS AND VISIBILITY.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH THROUGH NOON
WEDNESDAY
IAZ004>007-IA015>017-IA023>028-IA033>039-IA044>050-IA057>060

&&

LONG TERM...DONAVON
SHORT TERM/AVIATION...ALBRECHT/11/7/0
Hazardous weather outlook, Aug 21, 5:14 PM CDT, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
514 PM CDT TUE AUG 21 2007

IAZ004>007-015>017-023>028-033>039-044>050-057>060-221100-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-
514 PM CDT TUE AUG 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO BECOME MORE NUMEROUS THIS
EVENING AND TONIGHT...SPREADING EAST NORTHEAST AS THE EVENING
PROGRESSES. STORMS THAT DEVELOP WILL LIKELY PRODUCE HEAVY RAINFALL
WITH 3 TO 5 INCHES POSSIBLE IN AREAS THAT RECEIVE MULTIPLE STORMS
THIS EVENING. WITH SEVERAL NIGHTS OF HEAVY RAIN ALREADY HAVING
OCCURRED...THE AREAS THESE STORMS MOVE OVER TONIGHT WILL LIKELY
QUICKLY EXPERIENCE FLASH FLOODING. SEVERE STORMS ARE ALSO POSSIBLE
WITH QUARTER SIZED HAIL AND WINDS TO 70 MPH WITH THE GREATEST
THREAT MAINLY WEST OF INTERSTATE 35. AN ISOLATED TORNADO IS ALSO
POSSIBLE EARLY IN THE EVENING OVER WESTERN IOWA.

A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA. PLEASE REFER TO
THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE FOR THUNDERSTORMS EACH DAY FROM WEDNESDAY THROUGH
FRIDAY...AND SEVERE WEATHER IS ALSO POSSIBLE. TIMING AND SPECIFIC
THREATS WILL BE DEFINED IN LATER FORECASTS. HEAVY RAINS ARE LIKELY
WITH THESE STORMS THAT DEVELOP AND WILL LIKELY PRODUCE FLASH FLOODING.

A FLASH FLOOD WATCHING IS IN EFFECT FOR THE AREA. PLEASE REFER TO
THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED DURING THE PERIOD FOR BOTH
SEVERE WEATHER AND FOR HEAVY RAINFALL REPORTS. RAINFALL REPORTS
AND THE EFFECTS OF FLASH FLOODING WOULD BE EXTREMELY APPRECIATED.

AN EMERGENCY MANAGER CONFERENCE CALL WILL BE CONDUCTED TODAY AT 2 PM.

IAZ061-062-070>075-081>086-092>097-221100-
JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-
UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-
APPANOOSE-DAVIS-
514 PM CDT TUE AUG 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

SCATTERED STRONG THUNDERSTORMS...SOME POSSIBLY SEVERE...WILL
DEVELOP THIS EVENING AND CONTINUE OVERNIGHT TONIGHT. HEAVY RAINFALL
WILL BE THE PRIMARY THREAT WITH AMOUNTS OF ONE TO THREE INCHES
POSSIBLE. SECONDARY THREATS WILL BE WIND AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE FOR THUNDERSTORMS EACH DAY FROM WEDNESDAY THROUGH
FRIDAY...AND SEVERE WEATHER IS ALSO POSSIBLE. TIMING AND SPECIFIC
THREATS WILL BE DEFINED IN LATER FORECASTS. HEAVY RAINS ARE LIKELY
WITH THESE STORMS THAT DEVELOP AND WILL LIKELY PRODUCE FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED DURING THE PERIOD FOR BOTH
SEVERE WEATHER AND FOR HEAVY RAINFALL REPORTS. RAINFALL REPORTS
AND THE EFFECTS OF FLASH FLOODING WOULD BE EXTREMELY APPRECIATED.

AN EMERGENCY MANAGER CONFERENCE CALL WILL BE CONDUCTED TODAY AT 2 PM.

FORSTER

In the hours before

Local storm report, Aug 21, 8:51 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
851 PM CDT TUE AUG 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0849 PM     HEAVY RAIN       N FOREST CITY           43.26N 93.65W
08/21/2007  M0.60 INCH       WINNEBAGO          IA   TRAINED SPOTTER

            MEASURED IN 15 MINUTES.

&&

MRUSSELL
Local storm report, Aug 21, 8:53 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
853 PM CDT TUE AUG 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND DMG     5 N HUMBOLDT            42.79N 94.22W
08/21/2007                   HUMBOLDT           IA   BROADCAST MEDIA

            VIEWER REPORTS POWER POLES DOWN AT INTERSECTION OF
            HIGHWAY 169 AND COUNTY C26.

&&

KJ
Local storm report, Aug 21, 9:27 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
927 PM CDT TUE AUG 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     TSTM WND DMG     EAGLE GROVE             42.67N 93.90W
08/21/2007                   WRIGHT             IA   LAW ENFORCEMENT

            LARGE TREES DOWNED

&&

KJ
Local storm report, Aug 21, 9:28 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
928 PM CDT TUE AUG 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0914 PM     FLASH FLOOD      NORTHWOOD               43.44N 93.22W
08/21/2007                   WORTH              IA   LAW ENFORCEMENT

            CREEK IN TOWN OUT OF ITS BANKS AND FLOODING

0914 PM     DOWNBURST        MANLY                   43.29N 93.20W
08/21/2007                   WORTH              IA   LAW ENFORCEMENT

            STREET FLOODING REPORTED IN TOWN

0914 PM     FLASH FLOOD      THOMPSON                43.37N 93.77W
08/21/2007                   WINNEBAGO          IA   EMERGENCY MNGR

            WATER OVER HIGHWAY 9 IN TOWN

0914 PM     FLASH FLOOD      LAKE MILLS              43.42N 93.53W
08/21/2007                   WINNEBAGO          IA   EMERGENCY MNGR

            STREETS CLOSED DUE TO FLOODING AT THE INTERSECTION OF
            SOUTH 10TH AND NORTH MILLS 100 BLOCK

&&

ALBRECHT
Local storm report, Aug 21, 9:38 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
938 PM CDT TUE AUG 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     FLASH FLOOD      GILMORE CITY            42.73N 94.46W
08/21/2007                   POCAHONTAS         IA   LAW ENFORCEMENT

            WATER RUNNING OVER HWY 3 NEAR GILMORE CITY. ROAD IS
            CLOSED.

&&

ALBRECHT
Local storm report, Aug 21, 9:46 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
946 PM CDT TUE AUG 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 PM     TSTM WND DMG     3 N BRADGATE            42.85N 94.42W
08/21/2007                   HUMBOLDT           IA   BROADCAST MEDIA

            OUTBUILDINGS, GRAIN BINS, TREES DOWN.

&&

DEROY

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 21, 7:16 PM CDTSevere Thunderstorm WarningDMXPalo Alto59 min
Aug 21, 7:40 PM CDTFlash Flood WarningDMXPalo Alto6 hr
Aug 21, 7:49 PM CDTTornado WarningDMXHumboldt, Pocahontas41 min
Aug 21, 8:04 PM CDTSevere Thunderstorm WarningDMXKossuth56 min
Aug 21, 8:07 PM CDTSevere Thunderstorm WarningDMXHumboldt53 min
Aug 21, 8:24 PM CDTFlash Flood WarningDMXWinnebago, Worth6 hr
Aug 21, 8:24 PM CDTSevere Thunderstorm WarningDMXHumboldt, Pocahontas, Webster66 min
Aug 21, 8:29 PM CDTSevere Thunderstorm WarningDMXHumboldt46 min
Aug 21, 8:33 PM CDTFlash Flood WarningDMXFranklin, Humboldt, Wright6 hr
Aug 21, 8:33 PM CDTFlash Flood WarningDMXFranklin, Humboldt, Pocahontas, Wright6 hr
Aug 21, 8:55 PM CDTSevere Thunderstorm WarningDMXHamilton, Wright65 min
Aug 21, 9:42 PM CDTSevere Thunderstorm WarningDMXCerro Gordo38 min
Aug 21, 10:00 PM CDTSevere Thunderstorm WarningDMXButler60 min
Aug 21, 10:06 PM CDTFlash Flood WarningDMXWebster6 hr
Aug 21, 10:13 PM CDTSevere Thunderstorm WarningDMXSac47 min
Aug 21, 10:21 PM CDTRiver Flood WarningDMXHumboldt5 days
Aug 21, 10:21 PM CDTRiver Flood WarningDMXCerro Gordo, Floyd, Worth42 hr
Aug 21, 11:07 PM CDTFlash Flood WarningDMXWebster6 hr
Aug 21, 11:16 PM CDTFlash Flood WarningDMXGrundy, Hardin6 hr
Aug 21, 11:17 PM CDTFlash Flood WarningDMXGrundy, Hamilton, Hardin6 hr
Aug 21, 11:32 PM CDTSevere Thunderstorm WarningDMXCrawford28 min
Aug 22, 3:20 AM CDTRiver Flood WarningDMXWebster66 hr
Aug 22, 5:55 AM CDTRiver Flood WarningDMXBlack Hawk4 days
Aug 22, 5:55 AM CDTRiver Flood WarningDMXBlack Hawk4 days
Aug 22, 9:57 AM CDTSevere Thunderstorm WarningDMXSac48 min
Aug 22, 11:33 AM CDTFlash Flood WarningDMXCalhoun, Sac6 hr

Nearby

Flash Flood Warnings in Iowa, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.